# SDR CA000410028

- Difficulty date: March 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,418 hours
- Engine: Ge CF343A1
- System (JASC): 7323 · Turbine Governor
- Part: Amplifier
- Part number: 5071T98P02
- Condition: Failed
- Location: Nr 2 Engine
- Component: Turbine Governor, Ge, CF343A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LOW POWER ON RIGHT ENGINE, ABORTED TAKEOFF AT 80 KNOTS.  ENGINE WOULD ONLY DEVELOP 76 PERCENT OF N1.   N1 SPEED CONTROLLER AMPLIFIER REPLACED.
